标题:A new non-interior continuation method for solving the second-order cone complementarity problem
作者:Tang, Jingyong; Dong, Li; Zhou, Jinchuan; Fang, Liang
作者机构:[Tang, Jingyong; Dong, Li] Xinyang Normal Univ, Coll Math & Informat Sci, Xinyang 464000, Peoples R China.; [Zhou, Jinchuan] Shandong Univ Technol, 更多
通讯作者:Tang, J
通讯作者地址:[Tang, JY]Xinyang Normal Univ, Coll Math & Informat Sci, Xinyang 464000, Peoples R China.
来源:APPLIED MATHEMATICS AND COMPUTATION
出版年:2014
卷:236
页码:287-299
DOI:10.1016/j.amc.2014.03.040
关键词:Second-order cone complementarity problem; Non-interior continuation; method; Smoothing function; Global convergence; Quadratic convergence
摘要:In this paper, based on a symmetrically perturbed smoothing Fischer-Burmeister function, a non-interior continuation method is proposed for solving the second-order cone complementarity problem (SOCCP). The proposed algorithm solves only one linear system of equations and performs only one line search at each iteration. Under monotonicity, it is shown that our algorithm is globally and locally superlinearly convergent without requiring strict complementarity assumption at the SOCCP solution. Furthermore, the proposed algorithm has local quadratic convergence under mild conditions. Some numerical results are reported which indicate the effectiveness of the proposed algorithm. (C) 2014 Elsevier Inc. All rights reserved.
收录类别:EI;SCIE
WOS核心被引频次:1
资源类型:期刊论文
TOP